# SDR U2RA2024082100022

- Difficulty date: June 1, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 113,308 hours, 17,150 cycles
- System (JASC): 5751 · Ailerons
- Part: Fairing
- Condition: Corroded
- Location: Rt Aileron Le
- Part time: 113,308 hours, 17,150 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING C CHECK RH WING O/B AILERON UPPER SURFACE LE FAIRING CRACK POS CENTER REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH SRM 57-60-01 REPAIR 1 (REV 59 20FEB2024.
